# SDR AALA201607289004

- Difficulty date: June 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE SKIN HAS TRAPPED WATER INDICATION LOCATED 14 INCHES OUTBOARD OF RIB 5 AND 4 INCHES FROM THE TRAILING EDGE. REPAIRED THE  ELEVATOR SKIN IAW SRM  55-21-11-201 PAR 5E.
